# SDR QXEA200602561

- Difficulty date: September 8, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - LEFT INNER WING LEADING EDGE FRONT SPAR, BLEED AIR DUCT MOUNTING BRACKET ATTACHED TO FRONT SPAR CRACKED AT INBOARD END STATION YW48.  REPAIRED IAW SRM 51-40-11.
